# SDR 2007FA0000853

- Difficulty date: September 20, 2007
- Submitted: October 2, 2007
- Operation: General aviation
- Aircraft: N90XS
- Make and model: Beech E-90
- Aircraft serial: LW342
- Engine: Pwa PT6A135
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Flange
- Part number: 310103901
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(2) NEW ENGINES WERE INSTALLED IAW MFG MODIFICATIONS, WITH 938.0 HRS SINCE NEW.  AIRCRAFT WAS IN FOR A PHASE INSPECTION AND FOUND 3 OUT OF L1 EXHAUST FLANGES ON THE ENGINE CRACKED.  ACCORDING TO THE MFG PARTS MANUAL, EXHAUST STIFFENERS ARE NOT USED ON THIS SN AC AND ARE NOT USED WITH MFG INSTALLATION INSTRUCTIONS.  (K)
